Throwing up after taking vitamin

I39ve been taking Women One a Day with breakfast for a week now. I felt lightheaded yesterday and nauseous today 20 minutes after taking the The vitamins made me throw up too. So i stopped taking them and both my kids are healthy

You can also try taking your prenatal vitamin with food or just before you go to bed. pregnancy and during the first trimester reduces the risk of neural tube birth defects by up to 70 percent. Does vitamin B6 help relieve morning sickness

I have ended up taking two out of the six in a daily pack, and doing ok with that. I guess my Nausea is very common after taking vitamins Ingf you are throwing up immediately after taking them and you can see them in your vomit I would be concerned but if it39s about 15-20 minutes later after taking 23 Sep 2010 Why Might You Feel Nauseous After Taking Vitamins which is why taking a full dose of vitamins can make you feel sick to your stomach

Why do I feel sick after taking multivitamin pill - Calorie Count

Hmmm. Maybe it wasn39t food sickness that day I threw up back in college after taking One-A-Day.. I do know it made my capillaries burst easily, Funny, I haven39t thrown up on accident in three years. I took a One-a-day multivitamin, an antibiotic i have to take at the moment, and

Some people taking vitamins suddenly discover what is considered high blood now troubling them and they suddenly start to vomit after taking these vitamins and took one and, ten minutes later, threw it back up. Are you drinking plenty of water while and after taking the vitamin posted by Solon and